MAUDE Adverse Event Report: ARTHREX, INC. GRAFTBOLT, TIBIAL 8MM; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE

ARTHREX, INC. GRAFTBOLT, TIBIAL 8MM; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Model Number GRAFTBOLT, TIBIAL 8MM
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2022, it was reported by sales representative via phone that an ar-5100-08 graftbolt sheath broken during insertion.This was discovered during an aclr procedure on (b)(6) 2022.All broken fragments were removed, and case was completed with another ar-5100-08 graftbolt.

Brand Name
GRAFTBOLT, TIBIAL 8MM
Common Device Name
FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15698292
Report Number1220246-2022-05674
Device Sequence Number8192928
Product Code MBI
UDI-Device Identifier00888867035751
UDI-Public00888867035751
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K093912
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model NumberGRAFTBOLT, TIBIAL 8MM
Device Catalogue NumberAR-5100-08
Device Lot Number10387299
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2022
Initial Report FDA Received Date10/31/2022
Date Device Manufactured09/26/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown